MAUDE Adverse Event Report: ICU Medical, Inc. Jelco Hypodermic Needle-Pro Needles ; Needle, hypodermic, single lumen

ICU Medical, Inc. Jelco Hypodermic Needle-Pro Needles ; Needle, hypodermic, single lumen
Catalog Number 4292
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during injection with jelco hypodermic needle-pro needles, the sharp detached from the needle body, as if not properly attached resulting in local anesthetic spraying back into the user's face.Who was wearing appropriate personal protective equipment (ppe) at the time of incident.There was patient involvement and no harm.
 
Additional Manufacturer Narrative
Event occurred between (b)(6) 2026.So b3 - date of event was updated as the first occurred event date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Jelco Hypodermic Needle-Pro Needles 
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50485203
Report Number3012307300-2026-08358
Device Sequence Number10173204
Product Code FMI
UDI-Device Identifier20351688046854
UDI-Public(01)20351688046854(17)271028(10)4346608
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4292
Device Lot Number4346608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown